Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child's heart sporadically beats extremely hard and fast when relaxing, gets tired easily. Cause?

My daughter is five years old. The past few months, her heart sporadically beats extremely hard and fast. I can feel it hitting my hand when I touch her chest and it beats so fast, I can t even count the beats. It even happens when she s sitting and relaxing. Lately she s been getting tired easily, but she s also very active. What could be causing this and how serious do you think it is? She has a doctor s appointment in two weeks.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician, Neonatology 's  Response
There is a condition called supra ventricular tachycardia where heart I'll suddenly beat rapidly and after few hours will come down.
The doctor should see her when this is happening as it is intermittant.
Otherwise she may need a holter monitor.
There are medicines for this condition!
All the best
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor